# SDR GTIA2019011603104

- Difficulty date: January 16, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 26,909 hours, 12,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION BELOW LAVATORY VACCUM EXHAUST VENT AT STR 32R, BETWEEN FR 70 AND FR 69. REPAIRED CORROSION DAMAGE PER EO 5341-1901. W/O #121621.
